Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Lump near ovary, movable, protrudes, visible, pops out while standing, stting. What could it be?

I am currently a 25 year old female and have been taking a birth control pill called Balziva for 10 years without any breaks. I stopped taking the pill about 1 month ago and have noticed a small lump, that feels like it s near my ovaries, that will protrude and is visible and palpable. It pops out a few times during the day. I ve noticed that it happens when I stand up after sitting for awhile and there is some pain. I am able to push it back in which does not hurt. I had this same thing happen right before starting the pill 10 years ago, I had an MRI at the time which showed nothing, and I haven t had this issue the entire time I was taking the pill. What could this be?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Hi Triloff
Balziva might not be the cause of the swelling you complain of.
And ovaries cannot be palpable, especially when they are small.
I feel the swelling you complain of is most probably a hernia- given the nature of popping up, easy reducibility.
MRI wouldnt have picked up anything because Hernia reduces on lying down.
You continue taking Balzivia if you need contraception.
Consult a Surgeon early as you have started developing pain in the swelling.
All the Best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor